As equações quantitativas e seu alcance analítico

Vol. 7 No. 4 (1987)

Oct-Dec / 1987
Published October 1, 1987
PDF
PDF

How to Cite

Silva, Luiz Afonso Simoens da. 1987. “As equações Quantitativas E Seu Alcance analítico”. Brazilian Journal of Political Economy 7 (4). https://centrodeeconomiapolitica.org.br/repojs/index.php/journal/article/view/1665.

As equações quantitativas e seu alcance analítico

Luiz Afonso Simoens da Silva
Brazilian Journal of Political Economy, Vol. 7 No. 4 (1987), Oct-Dec / 1987, Pages

Abstract


This article presents a review of literature and debates on quantity equations and monetary theory. There follows the outlines of a general critique on the concept of velocity of circulation of money and the inconsistency of the neoclassical assumptions. It ends up by concluding that quan-tity equations are not important to the development of a monetary theory.